# SDR AALA20060473

- Difficulty date: July 19, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N927AN
- Make and model: Boeing 737823
- Aircraft serial: 30077
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA - AFTER TAKEOFF LANDING GEAR WOULD NOT RETRACT.  FLIGHT DIVERTED TO MIA AND LANDED WITHOUT INCIDENT.  REPLACED PROXIMITY SWITCH ELECTRONICS UNIT AND LANDING GEAR TRANSFER VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
